MolluscaBase source request

You have requested access to download the full text of the source (ID: 343596):
Falniowski, A.; Prevorčnik, S.; Delić, T.; Alther, R.; Altermatt, F.; Hofman, S. (2019). Monophyly of the Moitessieriidae Bourguignat, 1863 (Caenogastropoda: Truncatelloidea). Folia Malacologica. 27(1): 61-70.

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2020-02-20 05:50:59+01:00 · Contact: Data Management Team